noworldsystem.com


Teenage Girl Left Blind and Disabled by Tamiflu

Teenage Girl Left Blind and Disabled by Tamiflu

Cher Thornhill
UK Daily Mail
January 21, 2010

A teenage girl left disabled by the swine flu treatment Tamiflu did not even have the virus, it was revealed today.

Samantha Millard, 19, became critically ill after suffering a severe allergic reaction to the tablets, which she took on the advice of the controversial NHS helpline.

Within 72 hours of taking three pills, doctors put her on life support.

Samantha spent a month in hospital after developing the life-threatening Stevens Johnson syndrome, which causes the skin to peel off, and later developed toxic epidermal necrolysis syndrome, which has damaged her sight.

Read Full Article Here

Teen jumps out of window after taking Tamiflu

TV Host: My daughter almost died after taking Tamiflu

 



Teen jumps out of window after taking Tamiflu

Teen jumps out of window after taking Tamiflu

Korea Times
November 15, 2009

A 14-year-old male student jumped from the sixth-floor of his family’s apartment after taking the anti-viral drug Tamiflu, but he survived the fall, sustaining fractures to the legs and arms, drug safety authorities and police said Saturday.

The Korea Food & Drug Administration (KFDA), the nation’s drug safety watchdog, and police said the teenager leaped from the apartment on Oct. 30 after taking the drug that same day.

The student said that he experienced hallucinations after taking the drug.

“It is the first that hallucinations have been reported as a side effect of the medicine in Korea,” an official at the KFDA was quoted as saying. “We are going to figure out if there are any links between the drug and the fall.”

Health authorities have so far received reports of such side-effects to the drug as nausea and vomiting.